Indian Journal of Cancer
Home Feedback Subscribe Top cited articles Login
Users Online :315
 Home Email this page Print this page Bookmark this page Small font sizeDefault font sizeIncrease font size
Navigate Here
     My Preferences 
     Manuscript submission
     Back To Article

 
Most popular articles
 
Email Alerts
 
ICS
Article Access Statistics 

Year : 2010 | Volume:  47 | Issue Number:  3 | Page:  328-331

ORIGINAL ARTICLE

Prevalence and pattern of nodal metastasis in pT4 gingivobuccal cancers and its implications for treatment
Narendra H, Tankshali R A

Number of times this article was viewed 3688
Number of times this article has been printed  from the site 208
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Site Map | What's new | Copyright and Disclaimer
  Online since 1st April '07
  2007 - Indian Journal of Cancer | Published by Wolters Kluwer - Medknow